Z. Bai, H. Hwang, and W. Liang, Normal approximations of the number of records in geometrically distributed random variables, Random Structures and Algorithms, vol.13, issue.3-4, pp.319-334, 1998.
DOI : 10.1002/(SICI)1098-2418(199810/12)13:3/4<319::AID-RSA7>3.0.CO;2-Y

F. [. Dembi´nskadembi´nska and . López-blázquez, kth records from discrete distributions. Statistics and probability letters, pp.203-214, 2005.

P. Flajolet and R. Sedgewick, Mellin transforms and asymptotics: Finite differences and Rice's integrals, Theoretical Computer Science, vol.144, issue.1-2, pp.101-124, 1995.
DOI : 10.1016/0304-3975(94)00281-M

P. Kirschenhofer, C. Martínez, and H. Prodinger, Analysis of an optimized search algorithm for skip lists, Theoretical Computer Science, vol.144, issue.1-2, pp.199-220, 1995.
DOI : 10.1016/0304-3975(94)00296-U

]. D. Knu73 and . Knuth, The Art of Computer Programming, volume 1: Fundamental Algorithms, 1973.

P. Kirschenhofer and H. Prodinger, Ein Ergebnis der Ordnungsstatistik mit Anwendung auf probabilistischs Z??hlen, Computing, vol.43, issue.1, pp.15-27, 1993.
DOI : 10.1007/BF02243826

P. Kirschenhofer and H. Prodinger, The number of winners in a discrete geometrically distributed sample, The Annals of Applied Probability, vol.6, issue.2, pp.687-694, 1996.
DOI : 10.1214/aoap/1034968150

]. V. Nev87 and . Nevzorov, Distributions of kth records in the discrete case, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), vol.158, issue.172, pp.133-137, 1987.

V. Nevzorov, Records, Theory of Probability & Its Applications, vol.32, issue.2, 2001.
DOI : 10.1137/1132032

]. H. Pro96 and . Prodinger, Combinatorics of geometrically distributed random variables: Left-to-right maxima, Discrete Mathematics, vol.153, pp.253-270, 1996.

]. C. Sch01 and . Schneider, Symbolic Summation in Difference Fields, 2001.